On Hindman spaces and the Bolzano-Weierstrass property

Rafał Filipów

Abstract

n/a
Author Rafał Filipów (FMPI / IM)
Rafał Filipów,,
- Institute of Mathematics
Journal seriesTopology and Its Applications, ISSN 0166-8641, (A 20 pkt)
Issue year2013
Vol160
No15
Pages2003-2011
Publication size in sheets0.5
Keywords in Englishideal, ideal convergence, sequentially compact space, Hindman theorem, Bolzano-Weierstrass property, maximal almost disjoint family
DOIDOI:10.1016/j.topol.2013.08.007
URL http://dx.doi.org/10.1016/j.topol.2013.08.007
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; after publication
Score (nominal)20
ScoreMinisterial score = 20.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.587 (2) - 2013=0.538 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back